# SDR LR7A9722

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Propeller: Hamstd 54H60117
- System (JASC): 6110 · Propeller Assembly
- Part: Prop Assy
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 12,937 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 3 ENG PROP LOW OIL LIGHT, ENGINE SHUTDOWN AT 1833Z.  REMOVED AND REPLACED NR 3 PROPELLER ASSY PER FORM M-6101.  OPS CHECK OK PER CARD 7101.
